MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, Ø4.8MM RN, SLA 14MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, Ø4.8MM RN, SLA 14MM; ENDOSSEOUS DENTAL IMPLANT
Model Number SLA Titanium TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2009 in ada 29.On (b)(6) 2023, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and increased sensitivity.No further patient complications were reported.

Brand Name
SP, Ø4.8MM RN, SLA 14MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key16531266
Report Number0001222315-2023-005854
Device Sequence Number6127159
Product Code DZE
UDI-Device Identifier07630031701022
UDI-Public07630031701022
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/13/2023
Report Date (Section F) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Model NumberSLA Titanium TL
Device Catalogue Number043.254S
Device Lot NumberK5637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/13/2023
Device Age177 MO
Event Location Other
Date Report to Manufacturer02/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale